# SDR UPS07M50400

- Difficulty date: May 11, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: NRC6753503
- Part serial: 065
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT O/B TRAILING EDGE FLAP STOP FITTING FOUND CRACK (VANE TRACK NR 4 FROM I/B VICINITY)     LEFT WING O/B TRAILING EDGE FLAP ASSY REMOVED PER AMM27-50-30R.55.  LEFT WING O/B FLAP I/B & O/B CARRIAGE ROLLERS ASSY REMOVED PER CMM 57-52-04 R.58.  HINGE PNL SUPPORT AT LEFT TRAILING EDGE FLAP REMVD PER SRM 51-31-01 V2 R38.  CARRIAGE ROLLERS INSTALLED PER CMM57-52-04R.58 ON SERVICEABLE FLAP.  HINGE PANEL SUPPORT INSTALLED PER SRM 51-31-01V2 R38.  FLAP ADJ & OPS CHECK REFER TO EOMD11-5750-23556-E.
